# SDR 20010409CW011

- Difficulty date: April 9, 2001
- Submitted: April 9, 2001
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: A20TK99
- Part serial: 15130
- Condition: Stuck
- Location: Cylinder
- Part time: 500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED 2 EA CYLINDERS FOR OVERHAUL UPON DISMANTLING WE FOUND BOTH EXHAUST VALVES STUCK .  WE HAD TO DRIVE THEM OUT WITH A DRIFT.   SN NR 15130 EXHAUST GUIDE SIZE   BOTTOM .433  TOP  .4365    SN NR  15131 EXHAUST GUIDE SIZE  BOTTOM  .433    TOP   .437
